EconPapers    
Economics at your fingertips  
 

Duality and differentiability in production

Dale Jorgenson and Lawrence J. Lau

Journal of Economic Theory, 1974, vol. 9, issue 1, 23-42

Date: 1974
References: Add references at CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-0531(74)90072-6
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:9:y:1974:i:1:p:23-42

Access Statistics for this article

Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell

More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jetheo:v:9:y:1974:i:1:p:23-42